Toggle Main Menu Toggle Search

Open Access padlockePrints

Optimal energy decay for the wave-heat system on a rectangular domain

Lookup NU author(s): Dr David SeifertORCiD



This is the final published version of an article that has been published in its final definitive form by Society for Industrial and Applied Mathematics, 2019.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Batty CJK, Paunonen L, Seifert D

Publication type: Article

Publication status: Published

Journal: SIAM Journal on Mathematical Analysis

Year: 2019

Volume: 51

Issue: 2

Pages: 808-819

Online publication date: 26/03/2019

Acceptance date: 15/01/2019

Date deposited: 14/10/2019

ISSN (print): 0036-1410

ISSN (electronic): 1095-7154

Publisher: Society for Industrial and Applied Mathematics


DOI: 10.1137/18M1195796


Altmetrics provided by Altmetric